Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 21, NWS Raleigh, NC

April 14, 20195 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 14, 2019, 6:59 PM EDT for 5 counties in North Carolina. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 6:59 PM EDT (22:59 UTC)
Expired
Apr 14, 2019, 7:17 PM EDT
In force
18 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS52 KRAH 142259
SVRRAH
NCC051-085-093-105-125-150000-
/O.NEW.KRAH.SV.W.0021.190414T2259Z-190415T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
659 PM EDT SUN APR 14 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Moore County in central North Carolina...
  Southwestern Harnett County in central North Carolina...
  Northwestern Cumberland County in central North Carolina...
  Southeastern Lee County in central North Carolina...
  Northern Hoke County in central North Carolina...

* Until 800 PM EDT

* At 659 PM EDT, a severe thunderstorm was located near Aberdeen, or
  7 miles south of Southern Pines, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Southern Pines, Lillington, Fort Bragg, Pinehurst, Aberdeen, Pope
  AFB, Spring Lake, Pinebluff, Broadway and Vass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

LAT...LON 3500 7942 3511 7953 3550 7902 3543 7884
      3529 7874 3501 7933
TIME...MOT...LOC 2259Z 233DEG 39KT 3507 7939 

HAIL...<.75IN
WIND...60MPH
 
$$

MWS
1 follow-up statement
974 
WWUS52 KRAH 142317
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
717 PM EDT SUN APR 14 2019

NCC051-085-093-105-125-142326-
/O.CAN.KRAH.SV.W.0021.000000T0000Z-190415T0000Z/
Moore NC-Harnett NC-Cumberland NC-Lee NC-Hoke NC-
717 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOORE...
SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND...SOUTHEASTERN LEE AND
NORTHERN HOKE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3500 7942 3511 7953 3550 7902 3543 7884
      3529 7874 3501 7933
TIME...MOT...LOC 2315Z 233DEG 39KT 3519 7920 

$$

MWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:10 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 14, 5:10 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
510 PM EDT Sun Apr 14 2019

.SYNOPSIS...
A fractured cold front will cross central NC tonight, with following
high pressure that will build overhead through early this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 510 PM Sunday...

Tornado Watch 62 in effect for all but Warren, Halifax, and
Edgecombe Co. in cntl NC through 8 PM EDT.

Initial axis of scattered convection, including one severe-warned
supercell in cntl NC, struggled while progressing newd into a
progressively less favorable environment around Raleigh, as sampled
by a 1843Z NCSU Sounding Club sounding (available on their Twitter
page). While deep layer, effective bulk shear was sampled at 40 kts,
generally unidirectional flow above the surface/in the effective
inflow base to 3 km layer, with related unimpressive hodograph
curvature and ESRH of just over 100 m2/s2. Shear, both low and deep
layer, has increased in just the past couple of hours, however, per
SPC mesoanalysis and KRAX VWP data, the latter of which indicates
850 mb flow has increased from 40 to 50 kts in just the past hour -
possibly a function of approaching (from SC) MCVs remnant to earlier
convection over GA.

A couple of supercells have developed within the past couple of
hours near and just ne of CAE. These storms, as well as others that
may fill in between there and a currently tornado-warned storm over
Surry Co. will pose a risk of all hazards to the srn and wrn
Piedmont through the expiration of Tornado Watch 62.

Previous discussion as of 1215 PM Sunday follows:

Little overall change in forecast and rationale, but with a greater
confidence in the occurrence of three or four episodes of strong-
severe convection, with some spatio-temporal overlap of the first
two this afternoon. And as such, an update to the messaging of these
risks is to de-emphasize the focus on overnight storms and highlight
an equal --if not greater-- risk this afternoon-early evening.
Indeed, the recently (GSP/RNK) tornado-warned indicates the
environment is already one conducive for the development of severe
storms.

Large scale forcing for ascent will continue to increase over cntl
NC through tonight, downstream of a slight positive tilt synoptic
trough that spans a couple of branches of the upr jet from the Great
Lakes sswwd into the nwrn Gulf of Mexico. Related 100-150 meter mid
level height falls will maximize over cntl NC overnight, while
steadily increasing through the day and evening. Between the nrn and
srn branches of the upr jets, diffluent flow was evident across the
sern US in 12Z upr air data.

At the surface, an increasingly-fractured cold front was analyzed at
15Z from a 995 mb low over extreme swrn IN sswwd through cntl and
swrn AL, then offshore east of the MS Delta region. A separate, more
srn frontal segment has slightly outpaced the former, and was
analyzed from sern TN and extreme nwrn GA sswwd through ern and srn
AL, the wrn FL panhandle, then offshore. The fractured nature of the
front lends uncertainty regarding frontal forcing and location of
maximum surface theta-e, and resultantly how overnight (quasi-
linear) convection evolves (a single line of convection that
intensifies while moving east vs. one line over the Piedmont
initially, with secondary development from the Coastal Plain ewd
across ern NC)-- coincident with the strongest forced ascent with
the upr trough. Additionally, the NWP models have been indicating
for several days that a pre-frontal trough/confluence axis would
develop from the FL peninsula nwwd across the wrn Carolinas by 18Z,
possibly a result of the aforementioned difluent upr lvl flow over
the sern US, and likely more importantly owing to strong 925mb WAA
(12Z-observed 22C at JAX vs. 15-16C at RNK/GSO) along the axis of a
925mb jet there.

Initial convection has formed very near the foregoing pre-frontal
confluence axis from near CHS nwwd to the recently TOR-warned storms
over wrn NC. Additional scattered development will be possible over
within that regime over the srn/wrn Piedmont through this afternoon
, in an environment already conducive for severe convection, within
both that regime, and later, a continuation or redevelopment of the
along and immediately pre-frontal convection from n-cntl GA. In the
absence of more-focused, linear forcing during that time, discrete
storm modes would be favored, including supercells, given effective
bulk shear values increasing through the 35-55 kt range during that
time. Such storms will pose a risk for all hazards.

There may be a lull between the afternoon and early evening
activity, followed by the redevelopment and arrival of the
aforementioned QLCS(s) overnight. Those storms, regardless of if
they manifest as one or two lines given the aforementioned fractured
frontal forcing, would pose a primary risk of strong to damaging
wind gusts and embedded mesovortices/isolated tornadoes.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 355 PM Sunday...

...Frost possible late Mon night-Tue morning, particularly away from
urban areas in the Piedmont...

Ridging aloft initially over the MS Valley will expand broadly newd
across the sern quarter of the nation through early Tue. Underlying
surface high pressure will consequently build from the cntl Gulf
coast region to the Carolinas, while strengthening to around 1025
mb. CAA will continue on Monday, with a related wnwly breeze and
gusts generally between 25-30 kts - strongest north.

Excellent radiational cooling will result Mon night with the center
of the incoming, strengthening high forecast to be directly overhead
at 12Z Tue. And skies will be clear, aside from perhaps some
increase in thin cirrus possible around daybreak. Forecast low level
thickness values in the 1335-1345 meter range favors with excellent
radiational cooling potential favors temperatures in the mid 30s to
around 40 degrees, down a category or two from previous forecasts
and very similar to the preferred MET and EC statistical guidance.
Some of the colder EC ensemble solutions even support a light freeze
at the typically colder sites. A Frost Advisory will need to be
considered later tonight and/or Mon.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 100 PM Sunday...

High pressure continues to be in control of the weather pattern
through the middle of the work-week, keeping conditions quiet. High
pressure shifts offshore Tuesday night allowing a warming/moistening
trend to commence Wed/Thu. Can't rule out some WAA type showers late
Thursday and some low clouds/stratus Thursday night/early Friday
ahead of a strong cold front set to introduce widespread showers and
thunderstorms to central NC by Friday and Friday night. While still
some uncertainty this far out, looks like we could have both a
severe (Gusty wind + hail threat) and flooding threat with this
system, but the specifics will need to be ironed out a bit closer to
the event. Drier conditions return in the Front's wake to finish out
the weekend's forecast.

Previous valid discussion...

Precipitation chances begin to increase on Thursday afternoon but
mostly with return flow showers as moisture advection picks up ahead
of the next frontal system which will begin to affect the CWA as
early as 12z Friday. This system looks to have favorable diurnal
timing for greatest instability but currently only shows a few
hundred J/kg of MLCAPE to go with 40 kts or so of bulk shear, a good
portion in the low levels. Soundings look very tropical ahead of the
front with 1.81 inch precipitable water values. Expect heavy rain
Friday and Friday night. SPC currently has the area in a 15% chance
for severe weather on day 7. Looking at the soundings a wet
microbursts would be the most likely scenario if severe weather were
to occur.

Saturday looks drier as the front pushes to the east but we will
still be dealing with the upper low to the north and potential waves
advecting through the upper flow and potential bringing showers to
the area Saturday. Cooler with temperatures in the low 70s, back
near or slightly below seasonal norms.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 300 PM Sunday...

Mainly VFR conditions --with some lingering MVFR ones in ceilings at
GSO/INT-- with a breezy sly surface wind and amidst scattered
showers and storms, will prevail through this afternoon. MVFR
ceilings are likely to redevelop throughout cntl NC tonight, along
with the passage of another band or two of showers and storms with
strong/damaging winds and isolated tornadoes, between 00Z-05Z at
Piedmont sites and 02-07Z at FAY and RWI. A cold front will then
sweep the preceding convection ewd and cause surface winds to veer
to wnwly, with clearing skies. As cold air continues to spill across
cntl NC behind the front on Mon, and as the mixed layer deepens with
diurnal heating, wnwly wind gusts will peak between 25-30 kts -
strongest north.

Outlook: High pressure and VFR conditions will prevail through mid
to late week, followed by a chance of stratus in increasingly moist
sly flow Thu night-Fri morning, and another round of showers and
storms Fri-Fri evening.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...JJM/Ellis
AVIATION...MWS
Hazardous weather outlook, Apr 14, 4:43 PM EDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
443 PM EDT Sun Apr 14 2019

NCZ007>009-021>026-038>041-073>076-083-084-152045-
Person-Granville-Vance-Forsyth-Guilford-Alamance-Orange-Durham-
Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-
Anson-Richmond-
443 PM EDT Sun Apr 14 2019

...TORNADO WATCH 62 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Additional strong to severe thunderstorms are possible through 1 AM.
Damaging straight line winds and isolated tornadoes would be the
primary threats. In addition, heavy downpours falling on saturated
soils will lead to a risk of flooding, especially in areas that see
repeated rounds of storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Patchy frost will be possible Monday night, mainly away from urban
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ010-152045-
Warren-
443 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible through tonight,
primarily between 8 pm and 3 AM. Damaging straight line winds and
isolated tornadoes will be the primary threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Patchy frost will be possible Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ011-028-152045-
Halifax-Edgecombe-
443 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible through tonight,
primarily between 8 pm and 3 AM. Damaging straight line winds and
isolated tornadoes will be the primary threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-042-043-077-078-085-086-088-089-152045-
Nash-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
443 PM EDT Sun Apr 14 2019

...TORNADO WATCH 62 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Additional strong to severe thunderstorms are possible tonight.
Damaging straight line winds and isolated tornadoes would be the
primary threats. In addition, heavy downpours falling on saturated
soils will lead to a risk of flooding, especially in areas that see
repeated rounds of storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Apr 14, 2:30 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT SUN APR 14 2019

NCZ040-141915-
Chatham NC-
230 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM SHOWING SIGNS OF WEAK ROTATION WILL AFFECT
CENTRAL CHATHAM COUNTY UNTIL 315 PM EDT...

At 229 PM EDT, Doppler radar was tracking a strong thunderstorm
which is continuing to show signs of rotation over Goldston, or 11
miles southeast of Siler City, moving northeast at 40 mph.

Half inch hail, heavy rain, and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Pittsboro, Goldston, Fearrington, Lake Jordan and Bynum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

LAT...LON 3586 7908 3587 7891 3585 7891 3555 7930
      3554 7932 3553 7932 3552 7933 3552 7937
      3554 7945 3585 7929 3585 7924 3586 7925
      3588 7925
TIME...MOT...LOC 1829Z 217DEG 33KT 3558 7936

MORROW
Special weather statement, Apr 14, 3:00 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
300 PM EDT SUN APR 14 2019

NCZ008-024-025-141945-
Durham NC-Granville NC-Orange NC-
300 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM SHOWING PERSISTENT SIGNS OF BROAD ROTATION
WILL MOVE INTO AND AFFECT SOUTHEASTERN ORANGE...SOUTHERN GRANVILLE
AND DURHAM COUNTIES UNTIL 345 PM EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm
continuing to show signs of broad rotation near Pittsboro, moving
northeast at 40 mph. If the rotation tightens, a tornado warning may
need to be issued.

Pea size hail, heavy rain, and wind gusts up to 40 mph will be
possible with this storm.

Locations impacted include...
Durham, Chapel Hill, Creedmoor, Carrboro, Butner, Stem, Lake Michie,
Eno River State Park, Gorman and Parkwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

LAT...LON 3617 7850 3613 7852 3605 7863 3608 7869
      3607 7875 3603 7875 3603 7872 3601 7870
      3599 7870 3587 7888 3586 7908 3587 7918
      3624 7889 3624 7880 3626 7880
TIME...MOT...LOC 1859Z 222DEG 36KT 3579 7912

MORROW
Local storm report, Apr 14, 3:59 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
359 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     2 SSE ROBBINS           35.40N 79.57W
04/14/2019                   MOORE              NC   911 CALL CENTER

            TREE DOWN AT NC HIGHWAY 24-27 AND SULLIVAN
            LN.

&&

JFD
Special weather statement, Apr 14, 5:58 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
558 PM EDT SUN APR 14 2019

NCZ084-085-142300-
Scotland NC-Richmond NC-
558 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WITH A HISTORY OF SHOWING SIGNS OF ROTATION
WILL PUSH INTO AND AFFECT NORTHERN SCOTLAND AND RICHMOND COUNTIES
THROUGH 700 PM EDT...

At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cheraw Municipal Airport, or near Cheraw, moving northeast at 40
mph. This storm has a history of producing strong rotation and was
previously Tornado Warned downstream. An upgrade to a Severe or
Tornado Warning may be required over the next hour or so.

Dime size hail, heavy rain, and wind gusts of 50 to 55 mph will be
possible with this storm.

Locations impacted include...
Rockingham, Hamlet, Hoffman, Ellerbe, Dobbins Heights, Diggs, East
Rockingham, Sandhills Game Land and Blewett Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

LAT...LON 3480 7968 3481 7992 3486 7990 3486 7988
      3487 7987 3490 7985 3493 7986 3495 7987
      3498 7987 3500 7989 3516 7977 3494 7936
      3478 7965
TIME...MOT...LOC 2157Z 222DEG 33KT 3466 8001

MORROW
Special weather statement, Apr 14, 6:08 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
608 PM EDT SUN APR 14 2019

NCZ021-142315-
Forsyth NC-
608 PM EDT SUN APR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT FORSYTH COUNTY UNTIL 715 PM
EDT...

At 607 PM EDT, Doppler radar was tracking a strong thunderstorm near
Enon, or near Winston-Salem, moving northeast at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM EDT for central North
Carolina.

LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3626 8012
      3625 8004 3611 8004 3597 8039 3599 8042
      3601 8042 3606 8046 3606 8047 3605 8047
      3604 8049 3606 8051 3609 8052
TIME...MOT...LOC 2207Z 211DEG 49KT 3611 8039

10
Local storm report, Apr 14, 6:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
631 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 SW HAMLET             34.87N 79.74W
04/14/2019  E1.00 INCH       RICHMOND           NC   911 CALL CENTER

            RELAYED PUBLIC REPORTS FROM THE 911 CALL
            CENTER. NICKEL TO QUARTER-SIZED HAIL.

&&

JJM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:11 PM EDTRiver Flood WarningRAHCumberland24 hr
Apr 13, 9:20 PM EDTRiver Flood WarningRAHJohnston29 hr
Apr 14, 1:18 PM EDTSpecial Weather StatementRAHMontgomery27 min
Apr 14, 1:48 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore, Randolph42 min
Apr 14, 2:30 PM EDTSpecial Weather StatementRAHChatham45 min
Apr 14, 3:00 PM EDTSpecial Weather StatementRAHDurham45 min
Apr 14, 5:58 PM EDTSpecial Weather StatementRAHRichmond62 min
Apr 14, 6:08 PM EDTSpecial Weather StatementRAHForsyth67 min
Apr 14, 6:12 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland48 min
Apr 14, 7:31 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne27 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.